# SDR ASOA000318

- Difficulty date: March 7, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N639AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120283
- Aircraft time: 16,721 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314461
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR, AVIALL WHEEL AND BRAKE SERVCIES FOUND THE OUTBOARD WHEEL HALVE CRACKED.  AVIALL HAS SENT THE WHEEL TO BF GOODRICH FOR ANALYSIS.  THE WHEEL ASSEMBLY FAILED DUE TO FATIGUE CRACKS ORIGINATING AT THE CORNER OF THE HOLE ON THE MATING FACE SIDE OF THE WHEEL. THE 3-1446-1 WHEEL HALVES ARE BEING REPLACED ON ATTRITION BY THE 3-1544.  (X)
